# SDR IPXA2015110995622

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,051 hours, 10,656 cycles
- Engine: Ge CF680
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Condition: Damaged
- Location: Fuel/Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ATB, EMERGENCY DECLARED, NR 2 ENGINE LOW OIL PRESSURE.  CREW SHUTDOWN ENGINE AND RETURNED TO DEPARTURE UNEVENTFULLY.  R & R NR 2 ENGINE FUEL/OIL HEAT EXCHANGER IAW AMM 79-21-02.
